Posted by gemma on January 29, 2004, at 18:23:44
In reply to Efexor XR - Long Term Withdrawal - Anyone Else?, posted by Paul Mokeski on April 25, 2002, at 13:57:24
Have read this thread for some time now with great interest (and fear!) as I'd been on 450mg of Efexor-XR daily for a couple of years for post-natal depression. Thought I'd better start decreasing dose as I was feeling so well. I consulted with my specialist who suggested I come off slowly as some people get headaches??!! Thanks to those brave enough to post to this thread I've realised I'm not the only one to experience the classic symptoms - insomnia, palpitations, extreme irritability, scrambled thoughts, electric zaps, etc, etc. Returned to my specialist late last yr after 3rd failed attempt. He has since stopped prescribing Efexor-XR and suggested I take a half tablet of Avanza (15mg) each night to mask the withdrawal symptoms. It has been very successful and I've been able to get down to 75mg very quickly with virtually no symptoms. Would encourage others to hang in there - this may not work for all, but I've been amazed at my success and hope to get completely off both Efexor-XR and Avanza over the next couple of months. Would be very interested to hear how Paul, the original author of this thread, is going two years down the track?